# SDR DXTA2024010810555

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 13,537 hours, 8,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR HAND RAIL REQUIRES EXCESSIVE FORCE TO LOCK THE STEPS IN PLACE.  ONCE LOCKED IN PLACE, HAND RAIL AGAIN NEEDS EXCESSIVE FORCE TO BE ABLE TO RAISE THE DOOR.  FEELS LIKE SOMETHING WILL BREAK IF TENSION DOES NOT GET ADJUSTED. ADJUSTED CLOSING HANDLE OVERCENTER PUSHROD AS REQUIRED PER CE-680 AMM 52-10-30. PERFORMED NUMEROUS OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
